Ask a Doctor and Get an Answer to Your Medical Question ASAP
Thanks for your question.
Iron preparations take about 4 days to start showing their effects and side effects can also last for many days after stopping.
The effects staying so long is normal and you need to give some more time for side effects to go away.
Still if stomach pains are severe and persist it would be safer to have a doctor look at you to rule out any other cause causing the abdominal pain.
I am a different expert. It is not normal for diarrhea, loose stools, to persist a week after stopping iron pills.
I would strongly recommend that you should be evaluated further and have a stool test to rule out an infection.
This session is open for any further questions that you may have.I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.Kindest regards
You can book an appointment with the GP.
I am sorry for the late response as I was away all day today.